Hoarseness or changing voice is found among people who take Hydrochlorothiazide, especially for people who are female, 60+ old , have been taking the drug for 1 - 6 months, also take medication Aspirin, and have Hypertension . We study 68,531 people who have side effects while taking Hydrochlorothiazide from FDA and social media. Among them, 411 have Hoarseness or changing voice. Find out below who they are, when they have Hoarseness or changing voice and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Hydrochlorothiazide has active ingredients of hydrochlorothiazide. It is often used in high blood pressure. (latest outcomes from Hydrochlorothiazide 88,934 users)
Hoarseness or changing voice has been reported by people with asthma, chronic obstructive pulmonary disease, high blood pressure, rheumatoid arthritis, osteoporosis (latest reports from 26,058 Hoarseness or changing voice patients).
On Oct, 25, 2016
68,531 people reported to have side effects when taking Hydrochlorothiazide.
Among them, 411 people (0.6%) have Hoarseness Or Changing Voice
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I Have had PMR now for about 15 months and am on prednisone for it. I noticed about 2 months ago that I couldn't sing like I used to. I had lost my range. I now am getting quite hoarse. It is progressively worsening. Does anyone know of a cure for this? Would going back up on the dose of prednisone help? I am looking for an ENT who has experience with rheumatologic disorders, such as PMR.
Hi! Ive been taking these drugs for rhumatoid arthritis for approximately 3 months. I've experienced almost daily fatigue , some stomach upset during the night, as well as a cough occuring randomly . I feel like the fatigue, and cough are somehow related to the drugs. I would like to stop taking both drugs.... Tell me if this is a combination that helps arthritis, and if this combo is effective, or is methotrexate alone is as effective. Why am I taking both?
I am 60 years old and have Primary Progressive M.S. for 10 years. Have been taking Ampyra for 20 months. Had 1 paralyzed vocal chord after 13 months. Had second paralyzed vocal chord at 20 months. Stopped taking Ampyra. Did not know there was a risk of losing voice taking Ampyra till very ...
In Januarty I was declared bladder cancer free. This April my blood pressure was a bit high and my heart rate was too high. hydrochlorothiazide Was prescribed and shortly after I developed a bladder infection which ended up with goss hematuria.
I have been a diabetic type 2 for almost 12 years. As time goes by I suffered a heart attack and a stroke therefore all the medications listed. Recently, I noticed an pain in the leg accompamied by extreme muscle stiffness on the feet
I need help. Has anyone had this surgery done ? This is the third time my voice is very hoarse and need to get surgery done again to remove them. It's a virus I'm told and can keep coming back. They come back after only three months after surgery. I am very anxious and scared. I need to talk ...
Hi! Ive been taking these drugs for rhumatoid arthritis for approximately 3 months. I've experienced almost daily fatigue , some stomach upset during the night, as well as a cough occuring randomly . I feel like the fatigue, and cough are somehow related to the drugs. I would like to stop ...
I Have had PMR now for about 15 months and am on prednisone for it. I noticed about 2 months ago that I couldn't sing like I used to. I had lost my range. I now am getting quite hoarse. It is progressively worsening. Does anyone know of a cure for this? Would going back up on the dose ...
Hi everyone, I took Levofloxacin (Levaquin) about two years ago (Oct. 2014) and have recovered from most of the very unpleasant side-effects. But my voice still keeps getting hoarse and my voice cords and larynx hurt almost every day (itching kind of pain, sometimes stinging), which makes ...
I took Levoflocin for a severe arm infection (750mg - 10 days). It worked great but I had severe hoarseness. I have been off Levo for about two weeks but still experiencing some hoarseness. Is this normal?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.